# SDR SWAA2021092708622

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON RAIL AT AFT CARGO BAY BS773 LBL12 WL157. ; / ; [13] INSTALLED REPAIR PARTS ON RAIL AT AFT CARGO BAY BS773 LBL12 WL157.I.A.W. SRM53-00-53-2R-2; REPAIR 2;ALTERNATIVE 5; REPAIR INSTRUCTIONS P AND Q.; [14] VERIFIED INSTALLATION OF REPAIR PARTS ON ACB RAIL; BS 773; LBL 12; WL 157; PER SRM 53-00-53-2R-2; REPAIR 2; ALT 5; [15] APPLIED ONE LAYER OF BMS 3-29 CORROSION INHIBITING COMPOUND TO REPAIR AREA ON RAIL AT AFT CARGO BAY BS773 LBL12 WL157. I.A.W. SRM 53-00-53-2R-2; REPAIR 2; ALTERNATIVE 5; REPAIR INSTRUCTIONS S; [16] VERIFIED CORRECTIVE ACTION 15. ALL WORK ACCOMPLISHED.
